# SDR SWAA2015101344880

- Difficulty date: October 7, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 27,970 hours, 16,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8312Y5
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SURROUND STRUCTURE FLOOR ATTACH ANGLE CRACKED AT BS 294.5, RBL 55.  R & R ANGLE IAW SRM.
